# SDR IPXA2016042202446

- Difficulty date: April 19, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 15,233 hours, 9,831 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57240186225
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C2C, RT WING UPPER SURFACE T/E AREA PANEL CRACKED FWD OF NR 3 SPOILER  BETWEEN BS ABX 16 AND ABX 18 AFT SIDE OF REAR SPAR REPAIRED IAW SRM 57-51-12, FIG 215.
